# SDR CALA2017052601561

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 29,148 hours, 19,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476436204
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND FASTENER HOLE ON STRINGER 41R, 10 INCHES AFT OF FRAME 58 AND 6 INCHES AFT OF FRAME 56. REPAIRED THE STRINGER IAW DRAWING R534-70620 ISSUE B AND TD 80302950/010/2017.
